# SDR SWAA2019010428156

- Difficulty date: December 31, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 71,146 hours, 42,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE GIRT BAR CLIP BRACKET LOOSE.  SECURED BRACKET PER MM.
